# SDR FDEA201606252138

- Difficulty date: June 25, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 36,531 hours, 25,568 cycles
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 233N32111036
- Part serial: D02301
- Condition: Inoperative
- Location: Control Module
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT IRS DC FAIL ILLUMINATED MOMENTARILY AND EXTINGUISHED IN CRUISE; NO OTHER LIGHTS BUT SOME NOISE LIKE A RELAY OPENING AND CLOSING OCCURED ON THE F/O SIDE NEAR EFB OUTLET.  SOME PERIOD OF TIME LATER THE LT A/C BUS FAILED, EQUIPMENT OVERHEAT ILLUMINATED WITH MULTIPLE ASSOCIATED EICAS MESSAGES AND ASSOCIATED FAILURES.  FOUND THAT WHEN STBY POWER SWITCH IS SELECTED TO OFF POSITION, STBY POWER HAS INTERMITTENT OPERATION.  IF STBY POWER SWTCH IS WIGGLED, THERE ARE MUTIPLE ABNORMAL POWER INDICATIONS.  R&R POWER CONTROL MODULE AMM 24-33-04-4, ALL TEST PASS.  NO ABNORMAL POWER INDICATIONS AT THIS TIME.  OK FOR SERVICE.
